







Desertcart purchases this item on your behalf and handles shipping, customs, and support to Japan.
๐ Breathe Easy, Live Boldly โ Allergy Relief That Keeps Up With You!
Major 4 Mg Allergy Tablets feature 4mg of chlorpheniramine maleate per tablet, providing fast-acting, up to 4-hour relief from common allergy symptoms like sneezing, itchy watery eyes, and runny nose. This gluten-free, allergen-conscious formula comes in a convenient 100-count bottle, trusted by thousands for effective, reliable allergy control.
























| ASIN | B01N4CQ18Z |
| Active Ingredients | Chlorpheniramine maleate 4mg |
| Additional Features | Fast-Acting |
| Age Range Description | Adult |
| Allergen Information | Egg Free, Gluten Free, Nut Free, Peanut Free, Preservative-Free |
| Best Sellers Rank | #12,847 in Health & Household ( See Top 100 in Health & Household ) #121 in Allergy Medicine |
| Brand | MAJOR |
| Brand Name | MAJOR |
| Container Type | Bottle |
| Customer Reviews | 4.7 out of 5 stars 1,610 Reviews |
| Diet Type | Gluten Free |
| Dosage Form | Tablet |
| Flavor | Unflavored |
| Global Trade Identification Number | 00309040012593 |
| Item Dimensions | 1.75 x 1.75 x 3.25 inches |
| Item Form | Tablet |
| Item dimensions L x W x H | 1.75 x 1.75 x 3.25 inches |
| Manufacturer | Major Pharmaceuticals |
| Manufacturer Part Number | 00904001259 -1 |
| Material Type Free | Egg Free, Peanut Free, Soy Free, Sugar Free, Wheat Free |
| Model Number | 00904001259 -1 |
| Net Content Count | 1 bottle, 100 count |
| Number of Items | 1 |
| Package Type Name | found in image |
| Product Benefits | Allergy Control, Cold and Flu Control, Cough Relief, Nasal Relief |
| Specific Uses For Product | Allergy |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Eyes |
| UPC | 309040012593 |
| Unit Count | 100 Count |
K**Y
Non drowsy.
I prefer this allergy medicine over most because it keeps me from getting drowsy and also is very effective in preventing allergy flare ups. They are small and easy to swallow. They normally last around 4-6 hours for me. Love this product
H**H
Good, inexpensive allergy medicine
Good generic substitute for brand allergy protection.
C**0
GREAT PRODUCT AND IT REALLY WORKS!
EXCELLENT PRODUCT! Do not pay high prices for Zyrtec, Claritin, Flonase, etc.....this medicine really works well and it is budget friendly.
C**Y
Old-fashioned short acting antihistamines
These are old-fashioned drowsy type antihistamine. They work well for a fever and for allergic skin reactions to things like insect bites and skin rashes. I like the control you get with short acting pills when the symptoms are gone you donโt have to have them in your system. Theyโre also super cheap.
A**L
Works but drowsy
Benadryl and Claritin did not work but this stopped runny nose However extremely drowsy and sleepy tired..
P**R
It works
I recommend
S**O
Excelente
Excelente para las alergias.
R**.
Allergy relief
Save money
Trustpilot
1 month ago
1 month ago